# SDR CALA2013111292851

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 53,248 hours, 21,456 cycles
- Engine: Iae V2522A5
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Faulty
- Location: Pitch Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 INOPERATIVE.  ECAM F CTL ELAC 2 PITCH FAULT RESET TWICE CAME BACK AFTER 1 MIN EACH TIME.  IAW TSM 27-93-00-810-836-A REPLACED PITCH TRIM ACTUATOR IAW AMM 27-44-57-000-001-A & GROUND CHECKED NORMAL.
